Global Journal of Computational Science and Mathematics (GJCSM)


ISSN 2248-9908


Editor-in-Chief :

Mohammad Mirzazadeh,

Department of Mathematics,
Faculty of Sciences,
University of Guilan,
Rasht, P.O. Box: 1914, Iran.


Aims and Scope: The Global Journal of Computational Science and Mathematics (GJCSM) is a quarterly peer-reviewed international journal that publishes high quality original papers and comprehensive survey articles in all areas of computational science and mathematics, with interfaces to physics, engineering, chemistry, biology, statistics, economics and the social sciences. GJCSM provides a lively forum for the communications of original research. 
Its objective is the timely dissemination of original research work on computing science and mathematics. GJCSM publishes original peer-reviewed papers, which include research papers, comprehensive survey articles, conference reports and book reviews within the whole field of computing science and mathematics, and it will continue to provide information on the latest trends and developments in this ever-expanding subject.

Special Issues devoted to important topics on computational science and mathematics and applications will occasionally be published.


Publication Date and Frequency: Two issues per year.


Submission : Authors are requested to submit their papers electronically to with mention journal title (GJCSM) in subject line.


Annual Subscription Price:

(Outside India)

Library/ Institutional: Print : US$320.00 Online Only: US$300.00

                                        Print + Online : US$:360.00

Individual/ Personnel: Print  US$160.00

Inside India: Rs.3500.00



Editorial Board


Vol.1  No.1   No.2   (2011)


Vol. 2 No.1        (2012)


Vol. 4  No.1        (2014)


Vol. 6  No.1-2   (2016)


Authors Information


Call for Papers




Other Journals


Library Recommendation Form





 All rights are reserved with Research India Publications                             Home  Journals  Contact